# SDR FY4Y197M20100129

- Difficulty date: January 27, 2010
- Submitted: March 8, 2010
- Operation: General aviation
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N319NE
- Make and model: Boeing 727212
- Aircraft serial: 21349
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ACFT INPUT FOR 6C CHECK ON DEC 10, 2009.  DURING CPCP INSP, THE INSPECTOR PERFORMED VISUAL INSP AND FOUND LEVEL 2 CORROSION ON RT WING FRONT SPAR LOWER CHORD AT WS 727.5.  THE CHORD THICKNESS OF ORIGINAL IS 0.103".   THE THICKNESS OF CORROSION REMOVED IS 0.040".  AFTER (OWNER) VERIFIED AS MAJOR REPAIR ON JAN 29, 2010, THE SPAR LOWER CHORD CORROSION HAS BEEN REPAIRED.
